# SDR FDEA201404210767

- Difficulty date: April 21, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL FRAME AT RT STATIONS 5 - 11, LONGERON 12L FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REV 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
